Trying to taper off cortisone with lots of problems after 1st Jpouch surgery

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

guila
Regular Member


Date Joined Dec 2008
Total Posts : 71
   Posted 1/18/2010 1:57 AM (GMT -6)   
Hi everybody, My son had his first surgery about four weeks ago and is back home. Every time he tries to taper off the steroids, intestine activity stops, he gets terrible gas pain and output in the ostomy bag is interrupted. He is trying to taper as slowly as possible, and keeping the same high amount of steroids is also affecting his moods, joint pain, moon face. On a given day, he would also get the pain and slowing down towards the evening, possibly related to the fact that the amount of steroids in his body is already decreased, even when not attempting a taper. Any advice or input from people who had the same problem?

vette guy
Veteran Member


Date Joined Nov 2006
Total Posts : 650
   Posted 1/18/2010 5:48 AM (GMT -6)   
Prednisone is an "evil" medication, IMHO!  It is the supposed "cure all" for so many different illnesses, but the side effects can be awful!!!  I wish your son the best.  He'll get there. It just might take a little time.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 1:36 AM (GMT -6)
There are a total of 2,858,270 posts in 313,625 threads.
View Active Threads


Who's Online
This forum has 155221 registered members. Please welcome our newest member, gwegbfdj02.
259 Guest(s), 2 Registered Member(s) are currently online.  Details
Chask, theHTreturns...


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer